# SDR 2012FA0000581

- Difficulty date: August 10, 2012
- Submitted: August 20, 2012
- Operation: General aviation
- Aircraft: N245BJ
- Make and model: Cirrus SR22
- Engine: Cont IO550*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE RUNNING ROUGH REPORTED.  REMOVED SPARK PLUG AND FOUND MISSING INSULATOR.  MATERIAL INJESTED INTO ENGINE.
